RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kamenetskii, Arkadii Mikhailovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:245
Abstract pages:885
Full texts:357
References:97
Speciality: 01.01.09 (Discrete mathematics and mathematical cybernetics)
E-mail:
Keywords: Cauchy matrix, permanents, determinants, Hadamard degree.

http://www.mathnet.ru/eng/person18170
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/293108

Publications in Math-Net.Ru
2008
1. A. M. Kamenetskii, “Rationality of generating functions of cycle rook polynomials and cycle permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$, and their computation”, Uspekhi Mat. Nauk, 63:4(382) (2008),  187–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 785–787  isi  scopus
2007
2. A. M. Kamenetskii, “Rationality of generating functions of cycle rook polynomials and cycle permanents of Toeplitz matrices and circulants”, Uspekhi Mat. Nauk, 62:6(378) (2007),  175–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1207–1209  isi  scopus
2005
3. A. M. Kamenetskii, “Rationality of generating functions of rook polynomials and permanents of Kronecker products of Toeplitz matrices and circulants with the matrix $J_k$”, Uspekhi Mat. Nauk, 60:3(363) (2005),  177–178  mathnet  mathscinet  elib; Russian Math. Surveys, 60:3 (2005), 570–571  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020